# SDR AALA20140923002

- Difficulty date: September 17, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 60,974 hours, 9,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER EXIT LIGHT AFT OF THE LT NR 4 DOOR INOPERATIVE.  CLEANED CONTACTS & REPLACED LAMP.  OPERATIONS CHECKED NORMAL.
